MathSciNet Relay Station
MathSciNet bibliographic data
MR2176151 11F67
Ellenberg, Jordan S. On the error term in Duke's estimate for the average special value of $L$-functions. Canad. Math. Bull. 48 (2005), no. 4, 535–546.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement